# SDR SWAA2021021143665

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A0010
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT STRUCTURE TIE CLIP LOCATED BS 1006 AND STR 13L AT AFT GALLEY AREA / REPLACED ENTRY DOOR CUT OUT STRUCTURE THE CLIP LOCATED AT BS 1006 AND STR 13L AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING # 147A0010 REV - TIE CLIP P/N 147A3500-75
